MathSciNet Relay Station
MathSciNet bibliographic data
MR2330435 11R18 (11G15 11R37)
Schertz, Reinhard On the generalized principal ideal theorem of complex multiplication. J. Théor. Nombres Bordeaux 18 (2006), no. 3, 683–691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement